# SDR S9BA201508140010

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 340B336
- Aircraft time: 27,679 hours, 34,467 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RT FUSELAGE UNDER 11TH CABIN WINDOW.  EVALUATED DAMAGE AT FUSELAGE BS 580.0, WATERLINE 100. REPAIRED IAW SRM 53-70-10-205, FIG 203.  NDT MANUAL 51-06-00.  PRIMED AND PAINTED TO MATCH ACFT COLORS. NO CHANGE IN ACFT WEIGHT AND BALANCE.
